Alert archive / Illinois / Wind Chill Warnings in 2022

Wind Chill Warning 1, NWS Lincoln, IL

December 23, 202235 counties in Illinois

NWS Lincoln, IL issued this wind chill warning at Dec 23, 2022, 10:34 AM CST for 35 counties in Illinois. It was in force for 25 hr. 5 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Dec 23, 2022, 10:34 AM CST (16:34 UTC)
Expired
Dec 24, 2022, 11:10 AM CST
In force
25 hr
Issued by
NWS Lincoln, IL
All 35 counties

Cass County, IL, Champaign County, IL, Christian County, IL, Clark County, IL, Clay County, IL, Coles County, IL, Crawford County, IL, Cumberland County, IL, DeWitt County, IL, Douglas County, IL, Edgar County, IL, Effingham County, IL, Fulton County, IL, Jasper County, IL, Knox County, IL, Lawrence County, IL, Logan County, IL, Macon County, IL, Marshall County, IL, Mason County, IL, McLean County, IL, Menard County, IL, Morgan County, IL, Moultrie County, IL, Peoria County, IL, Piatt County, IL, Richland County, IL, Sangamon County, IL, Schuyler County, IL, Scott County, IL, Shelby County, IL, Stark County, IL, Tazewell County, IL, Vermilion County, IL, Woodford County, IL

The radar

The Lincoln radar (KILX), 42 km from the middle of the area, began a volume at 16:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 23, 11:05 AM CSTSNOW 1.51 Ssw Germantown Hills, ILCOCORAHS STATION IL-WF-3 GERMANTOWN HILLS 0.5 SSW.
Dec 23, 11:07 AM CSTSNOW 1.52 Ese Chatham, IL
Dec 23, 11:14 AM CSTSNOW 1.51 Se Flora, IL
Dec 23, 11:20 AM CSTSNOW 1.52 Nne Cisco, IL
Dec 23, 11:36 AM CSTSNOW 11 Nne Robinson, IL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 4.6 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2022-12-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2022-12-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 192 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
897 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
192 m²/s²
0-3 km storm-relative helicity
196 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

638 
WWUS43 KILX 231634
WSWILX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Lincoln IL
1034 AM CST Fri Dec 23 2022

ILZ027>031-036>038-040>057-061>063-066>068-071>073-240930-
/O.CAN.KILX.WS.W.0003.000000T0000Z-221224T1200Z/
/O.NEW.KILX.WC.W.0001.221223T1634Z-221224T1500Z/
Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-McLean-
Schuyler-Mason-Logan-De Witt-Piatt-Champaign-Vermilion-Cass-
Menard-Scott-Morgan-Sangamon-Christian-Macon-Moultrie-Douglas-
Coles-Edgar-Shelby-Cumberland-Clark-Effingham-Jasper-Crawford-
Clay-Richland-Lawrence-
Including the cities of Galesburg, Toulon, Peoria, Lacon, Eureka,
Canton, Pekin, Bloomington, Normal, Rushville, Havana, Lincoln, 
Clinton, Monticello, Champaign, Urbana, Danville, Beardstown, 
Petersburg, Winchester, Jacksonville, Springfield, Taylorville, 
Decatur, Sullivan, Tuscola, Charleston, Mattoon, Paris, 
Shelbyville, Greenup, Marshall, Effingham, Newton, Robinson, 
Flora, Olney, and Lawrenceville
1034 AM CST Fri Dec 23 2022

...WIND CHILL WARNING IN EFFECT UNTIL 9 AM CST SATURDAY...
...WINTER STORM WARNING IS CANCELLED...

* WHAT...Dangerously cold wind chills. Wind chills as low as 25 to
  35 below zero, with the coldest readings from I-74 north.

* WHERE...Portions of central, east central, southeast and west 
  central Illinois.

* WHEN...Until 9 AM CST Saturday.

* IMPACTS...The cold wind chills could cause frostbite on 
  exposed skin in as little as 30 minutes or less.

* ADDITIONAL DETAILS...Strong west northwest winds gusting 35 to
  45 mph today and evening, will continue blowing snow and 
  reduced visibilities, especially in rural areas. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Avoid outside activities if possible through mid Saturday 
morning. When outside, make sure you wear appropriate clothing, a 
hat, and gloves. Use caution if traveling today and tonight due to
blowing snow. 

&&

$$

07
3 follow-up statements
096 
WWUS43 KILX 231953
WSWILX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Lincoln IL
153 PM CST Fri Dec 23 2022

ILZ066>068-071>073-241000-
/O.CAN.KILX.WC.W.0001.000000T0000Z-221224T1500Z/
/O.NEW.KILX.WC.Y.0005.221223T1953Z-221224T1500Z/
Effingham-Jasper-Crawford-Clay-Richland-Lawrence-
Including the cities of Effingham, Newton, Robinson, Flora, 
Olney, and Lawrenceville
153 PM CST Fri Dec 23 2022

...WIND CHILL ADVISORY IN EFFECT UNTIL 9 AM CST SATURDAY...
...WIND CHILL WARNING IS CANCELLED...

* WHAT...Very cold wind chills. Wind chills as low as 20 to 25 
  below zero.

* WHERE...Portions of southeast Illinois.

* WHEN...Until 9 AM CST Saturday.

* IMPACTS...The cold wind chills could cause frostbite on 
  exposed skin in as little as 30 minutes.

* ADDITIONAL DETAILS...|Strong west northwest winds gusting 30 to
  40 mph into this evening, will continue blowing snow and 
  reduced visibilities, especially in rural areas. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while traveling outside. Wear appropriate clothing, a
hat, and gloves. 

&&

$$

ILZ027>031-036>038-040>057-061>063-241000-
/O.CON.KILX.WC.W.0001.000000T0000Z-221224T1500Z/
Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-McLean-
Schuyler-Mason-Logan-De Witt-Piatt-Champaign-Vermilion-Cass-
Menard-Scott-Morgan-Sangamon-Christian-Macon-Moultrie-Douglas-
Coles-Edgar-Shelby-Cumberland-Clark-
Including the cities of Galesburg, Toulon, Peoria, Lacon, Eureka,
Canton, Pekin, Bloomington, Normal, Rushville, Havana, Lincoln, 
Clinton, Monticello, Champaign, Urbana, Danville, Beardstown, 
Petersburg, Winchester, Jacksonville, Springfield, Taylorville, 
Decatur, Sullivan, Tuscola, Charleston, Mattoon, Paris, 
Shelbyville, Greenup, and Marshall
153 PM CST Fri Dec 23 2022

...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 9 AM CST SATURDAY...

* WHAT...Dangerously cold wind chills. Wind chills as low as 25 to
  35 below zero.

* WHERE...Portions of central, east central and west central 
  Illinois.

* WHEN...Until 9 AM CST Saturday.

* IMPACTS...The cold wind chills could cause frostbite on 
  exposed skin in as little as 30 minutes.

* ADDITIONAL DETAILS...Strong west northwest winds gusting 35 to
  45 mph into this evening, will continue blowing snow and 
  reduced visibilities, especially in rural areas. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Avoid outside activities if possible. When outside, make sure you
wear appropriate clothing, a hat, and gloves. 

&&

$$

07
040 
WWUS43 KILX 240819
WSWILX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Lincoln IL
219 AM CST Sat Dec 24 2022

ILZ040-047>052-061>063-241800-
/O.CAN.KILX.WC.W.0001.000000T0000Z-221224T1500Z/
/O.EXB.KILX.WC.Y.0005.000000T0000Z-221224T1800Z/
Schuyler-Cass-Menard-Scott-Morgan-Sangamon-Christian-Shelby-
Cumberland-Clark-
Including the cities of Rushville, Beardstown, Petersburg, 
Winchester, Jacksonville, Springfield, Taylorville, Shelbyville, 
Greenup, and Marshall
219 AM CST Sat Dec 24 2022

...WIND CHILL ADVISORY IN EFFECT UNTIL NOON CST TODAY...
...WIND CHILL WARNING IS CANCELLED...

* WHAT...Very cold wind chills. Wind chills as low as 20 below 
  zero.

* WHERE...Portions of central, east central and west central 
  Illinois.

* WHEN...Until noon CST today.

* IMPACTS...The cold wind chills could cause frostbite on exposed
  skin in as little as 30 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while traveling outside. Wear appropriate clothing, a
hat, and gloves. 

&&

$$

ILZ027>031-036>038-041>046-053>057-241800-
/O.EXT.KILX.WC.W.0001.000000T0000Z-221224T1800Z/
Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-McLean-Mason-
Logan-De Witt-Piatt-Champaign-Vermilion-Macon-Moultrie-Douglas-
Coles-Edgar-
Including the cities of Galesburg, Toulon, Peoria, Lacon, Eureka,
Canton, Pekin, Bloomington, Normal, Havana, Lincoln, Clinton, 
Monticello, Champaign, Urbana, Danville, Decatur, Sullivan, 
Tuscola, Charleston, Mattoon, and Paris
219 AM CST Sat Dec 24 2022

...WIND CHILL WARNING NOW IN EFFECT UNTIL NOON CST TODAY...

* WHAT...Dangerously cold wind chills. Wind chills as low as 25 
  below zero.

* WHERE...Portions of central, east central and west central 
  Illinois.

* WHEN...Until noon CST today.

* IMPACTS...The cold wind chills could cause frostbite on exposed
  skin in as little as 30 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Avoid outside activities if possible. When outside, make sure you
wear appropriate clothing, a hat, and gloves. 

&&

$$

ILZ066>068-071>073-241800-
/O.EXT.KILX.WC.Y.0005.000000T0000Z-221224T1800Z/
Effingham-Jasper-Crawford-Clay-Richland-Lawrence-
Including the cities of Effingham, Newton, Robinson, Flora, 
Olney, and Lawrenceville
219 AM CST Sat Dec 24 2022

...WIND CHILL ADVISORY NOW IN EFFECT UNTIL NOON CST TODAY...

* WHAT...Very cold wind chills. Wind chills as low as 20 below 
  zero.

* WHERE...Portions of southeast Illinois.

* WHEN...Until noon CST today.

* IMPACTS...The cold wind chills could cause frostbite on exposed
  skin in as little as 30 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while traveling outside. Wear appropriate clothing, a
hat, and gloves. 

&&

$$

NMA
753 
WWUS43 KILX 241710
WSWILX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Lincoln IL
1110 AM CST Sat Dec 24 2022

ILZ027>031-036>038-041>046-053>057-241815-
/O.CAN.KILX.WC.W.0001.000000T0000Z-221224T1800Z/
Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-McLean-Mason-
Logan-De Witt-Piatt-Champaign-Vermilion-Macon-Moultrie-Douglas-
Coles-Edgar-
Including the cities of Galesburg, Toulon, Peoria, Lacon, Eureka,
Canton, Pekin, Bloomington, Normal, Havana, Lincoln, Clinton, 
Monticello, Champaign, Urbana, Danville, Decatur, Sullivan, 
Tuscola, Charleston, Mattoon, and Paris
1110 AM CST Sat Dec 24 2022

...WIND CHILL WARNING IS CANCELLED...

Wind chills have risen into the negative 5 to negative 14 degree
range, and are expected to continue slowly rising through the
afternoon. Hence, the Wind Chill Warning has been permitted to
expire.

$$

ILZ040-047>052-061>063-066>068-071>073-241815-
/O.CAN.KILX.WC.Y.0005.000000T0000Z-221224T1800Z/
Schuyler-Cass-Menard-Scott-Morgan-Sangamon-Christian-Shelby-
Cumberland-Clark-Effingham-Jasper-Crawford-Clay-Richland-Lawrence-
Including the cities of Rushville, Beardstown, Petersburg, 
Winchester, Jacksonville, Springfield, Taylorville, Shelbyville, 
Greenup, Marshall, Effingham, Newton, Robinson, Flora, Olney, 
and Lawrenceville
1110 AM CST Sat Dec 24 2022

...WIND CHILL ADVISORY IS CANCELLED...

Wind chills have risen into the negative 5 to negative 14 degree
range, and are expected to continue slowly rising through the
afternoon. Hence, the Wind Chill Advisory has been permitted to 
expire.

$$

What forecasters said that day

The local office's own words before this wind chill warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this wind chill warning went out at Dec 23, 5:25 AM CST, 5 hours 9 minutes earlier.

Area forecast discussion, Dec 23, 5:25 AM CST, 5 hours 9 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
525 AM CST Fri Dec 23 2022

.SYNOPSIS...
Issued at 322 AM CST Fri Dec 23 2022

Strong west-northwest winds with gusts as high as 40-50 mph are
expected today, leading to a continued threat of blowing and
drifting snow mainly in open, unsheltered areas. Well below normal
temperatures paired with the strong winds will keep wind chills
dangerously cold with values between -15 to -35 through Saturday.

&&

.SHORT TERM...(Today through Sunday)
ISSUED AT 322 AM CST Fri Dec 23 2022

Surface analysis early this morning depicts a deepening 992 mb low
over the eastern Great Lakes Region. Further west, an anomalously
strong ~1046 mb surface high is working into the Northern Plains
states. The pressure gradient between these two systems will
tighten as the high sinks further south and the low rapidly
deepens. Forecast soundings and ensemble max wind gusts suggest
deep mixing with gusts as high as 40-50 mph developing throughout
the day, likely leading to continued hazardous travel conditions
with areas of blowing/drifting snow, especially in open,
unsheltered areas. The more persistent snowfall came to an end
shortly after midnight, though low stratus and cyclonic flow in
place aloft will keep occasional light snow showers or flurries
present throughout the day, especially with any lobes of vorticity
that rotate through the upper low. New snow accumulation today
should be minimal if any, though may aid the strong winds/blowing
snow in reducing visibility.

Winds gradually lessen some tonight, though will still be strong
between 30-40 mph going into Saturday. This may cause continued
hazardous travel conditions with snow blowing onto roadways and
reductions in visibility. The strong winds and bitterly cold
temperatures will keep dangerously cold wind chills present today
with the lowest readings through this afternoon ranging from -20
to -40 (the coldest being in the morning).

Winds finally start to subside some by Saturday night when the
surface high migrates southward into the lower Mississippi River
Valley. Wind chills will improve with the decrease in winds, though
clearing skies with the arrival the surface ridge and a fresh
snowpack will allow overnight lows to easily fall into the single
digits if not below zero both Saturday and Sunday nights. Wind
chills Saturday night look to still be dangerously cold between
-15 to -20 degrees, though by Sunday night they should be pretty
similar to the air temperature with lighter winds in place and an
increase in cloud cover with an approaching clipper system.

Although not much if any new snow is expected today through tonight,
dangerously cold wind chills and slightly stronger winds today will
still pose a threat for hazardous weather. Because of this and per
collaboration with our neighboring offices we decided to hold onto
the Winter Storm Warning for now. If blowing/drifting snow
doesn't appear to be a huge impact today with the stronger winds
we may consider adjusting our headlines. Will let the next shift
determine that based on observations and reports.

.LONG TERM...(Sunday night through Thursday)
ISSUED AT 322 AM CST Fri Dec 23 2022

Temperatures will remain below normal through the start of the new
week, though will exhibit a gradual warming trend. Highs should be
in 20s by Monday and Tuesday, and into the 40s by Wednesday.

Guidance continues to resolve a quick hitting clipper system moving
through the area late Sunday night into Monday, which could bring
light snow accumulations to most. Probabilities show a decent shot
of most receiving at least 1" of snow, with higher end amounts up to
2-3". Temperatures look to do a complete 180 by the middle to end of
next week with a pretty strong signal for above normal temperatures
as a strengthening surface high moves into the eastern US, setting
up southwest return flow here locally. In fact, some areas may see
temperatures back in the upper 40s to near 50 by Thursday. For
reference, normal temperatures for the last few days of December
here in central IL should be in the middle 30s to 40. Additional
precipitation chances exist later in the week as a frontal system
looks to slowly work through the area. With a warm up on the way,
any precipitation with that system should be mostly liquid.

&&

.AVIATION...(For the 12Z TAFS through 12Z Saturday morning)
Issued at 525 AM CST Fri Dec 23 2022

Strong west-northwest winds continue today with gusts up to 40-45
kts expected. BLSN and light snow/flurries will result in occasional
MVFR to possibly IFR reductions in visibility throughout the day
with some improvement by this evening as the winds lessen some. Low
stratus with MVFR cigs remain in place for much of the TAF period,
possibly breaking into VFR closer to 12Z. Confidence remains too low
to annotate that in the TAF at this time.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
Winter Storm Warning until 6 AM CST Saturday for ILZ027>031-
036>038-040>057-061>063-066>068-071>073.

&&

SYNOPSIS...NMA
SHORT TERM...NMA
LONG TERM...NMA
AVIATION...NMA
Hazardous weather outlook, Dec 23, 5:38 AM CST, 4 hours 56 minutes before
Hazardous Weather Outlook
National Weather Service Lincoln IL
538 AM CST Fri Dec 23 2022

ILZ027>031-036>038-040>057-061>063-066>068-071>073-241200-
Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-McLean-Schuyler-
Mason-Logan-De Witt-Piatt-Champaign-Vermilion-Cass-Menard-Scott-
Morgan-Sangamon-Christian-Macon-Moultrie-Douglas-Coles-Edgar-Shelby-
Cumberland-Clark-Effingham-Jasper-Crawford-Clay-Richland-Lawrence-
538 AM CST Fri Dec 23 2022

This Hazardous Weather Outlook is for central Illinois, east
central Illinois, southeast Illinois and west central Illinois.

.DAY ONE...Today and tonight.

Strong winds gusting as high as 50 mph will create areas of blowing
and drifting snow today and tonight, and will be significantly worse
in open rural areas. Dangerous wind chills will be as low as 40
below zero this morning, and remain 20 below zero or lower through
tonight.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Wind chill temperatures will be 10 to 20 degrees below zero through
Sunday morning. Winds will continue to gust 30 to 40 mph on Saturday,
causing patchy drifting snow.

There is a chance of additional light snow on Monday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through tonight.

37

In the hours before

Local storm report, Dec 23, 7:18 AM CST, 3 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
718 AM CST FRI DEC 23 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0718 AM     SNOW             OGDEN                   40.11N 87.96W
12/23/2022  M1.8 INCH        CHAMPAIGN          IL   CO-OP OBSERVER

&&
Local storm report, Dec 23, 7:19 AM CST, 3 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
719 AM CST FRI DEC 23 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 AM     SNOW             1 S DECATUR             39.83N 88.95W
12/23/2022  M1.0 INCH        MACON              IL   CO-OP OBSERVER

            CO-OP OBSERVER STATION DECI2 DECATUR 1 SSE.

1200 AM     SNOW             1 W NEWTON              38.99N 88.18W
12/23/2022  M1.5 INCH        JASPER             IL   CO-OP OBSERVER

            CO-OP OBSERVER STATION NWTI2 1.1 W NEWTON.

0500 AM     SNOW             3 WSW TOWANDA           40.55N 88.95W
12/23/2022  M2.0 INCH        MCLEAN             IL   CO-OP OBSERVER

            CO-OP OBSERVER STATION NRLI2 4 NE NORMAL.

0530 AM     SNOW             1 E HOOPESTON           40.46N 87.66W
12/23/2022  M1.4 INCH        VERMILION          IL   COCORAHS

            COCORAHS STATION IL-VR-25 HOOPESTON 0.6 E.

0600 AM     SNOW             1 NNE CHAMPAIGN         40.12N 88.26W
12/23/2022  M1.6 INCH        CHAMPAIGN          IL   COCORAHS

            COCORAHS STATION IL-CP-111 CHAMPAIGN 0.6
            NNE.

0600 AM     SNOW             1 N GRANDVIEW           39.84N 89.62W
12/23/2022  M0.4 INCH        SANGAMON           IL   CO-OP OBSERVER

            CO-OP OBSERVER STATION SFDI2 SPRINGFIELD.

0630 AM     SNOW             2 E SOUTHERN VIEW       39.76N 89.61W
12/23/2022  M1.0 INCH        SANGAMON           IL   COCORAHS

            COCORAHS STATION IL-SG-66 SPRINGFIELD 2.2
            SE.

0630 AM     SNOW             3 SSE BLUFF SPRINGS     39.95N 90.33W
12/23/2022  M1.6 INCH        CASS               IL   COCORAHS

            COCORAHS STATION IL-CS-3 3 SE BLUFF SPRINGS.

0700 AM     SNOW             SOUTH JACKSONVILLE      39.71N 90.23W
12/23/2022  M2.0 INCH        MORGAN             IL   CO-OP OBSERVER

            CO-OP OBSERVER STATION JCKI2 JACKSONVILLE.

0700 AM     SNOW             3 S SULLIVAN            39.56N 88.61W
12/23/2022  M0.2 INCH        MOULTRIE           IL   CO-OP OBSERVER

            CO-OP OBSERVER STATION SILI2 SULLIVAN 3S.

&&
Local storm report, Dec 23, 8:34 AM CST, 2 hours before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
834 AM CST FRI DEC 23 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1136 PM     SNOW             3 NW PEORIA             40.77N 89.67W
12/22/2022  M2.2 INCH        PEORIA             IL   NWS EMPLOYEE

1200 AM     SNOW             1 S DECATUR             39.83N 88.95W
12/23/2022  M1.0 INCH        MACON              IL   CO-OP OBSERVER

            CO-OP OBSERVER STATION DECI2 DECATUR 1 SSE.

0500 AM     SNOW             3 WSW TOWANDA           40.55N 88.95W
12/23/2022  M2.0 INCH        MCLEAN             IL   CO-OP OBSERVER

            CO-OP OBSERVER STATION NRLI2 4 NE NORMAL.

0530 AM     SNOW             1 E HOOPESTON           40.46N 87.66W
12/23/2022  M1.4 INCH        VERMILION          IL   COCORAHS

            COCORAHS STATION IL-VR-25 HOOPESTON 0.6 E.

0600 AM     SNOW             1 N GRANDVIEW           39.84N 89.62W
12/23/2022  M0.4 INCH        SANGAMON           IL   CO-OP OBSERVER

            CO-OP OBSERVER STATION SFDI2 SPRINGFIELD.

0718 AM     SNOW             OGDEN                   40.11N 87.96W
12/23/2022  M1.8 INCH        CHAMPAIGN          IL   CO-OP OBSERVER

1200 AM     SNOW             1 W NEWTON              38.99N 88.18W
12/23/2022  M1.5 INCH        JASPER             IL   CO-OP OBSERVER

            CO-OP OBSERVER STATION NWTI2 1.1 W NEWTON.

0530 AM     SNOW             2 E JACKSONVILLE        39.73N 90.20W
12/23/2022  M1.0 INCH        MORGAN             IL   CO-OP OBSERVER

            CO-OP OBSERVER STATION JAXI2 2.0 E
            JACKSONVILLE.

0600 AM     SNOW             4 W MARSHALL            39.38N 87.77W
12/23/2022  M1.5 INCH        CLARK              IL   COCORAHS

            COCORAHS STATION IL-CL-2 MARSHALL 4.6 W.

0600 AM     SNOW             1 SSW PANA              39.37N 89.09W
12/23/2022  M1.0 INCH        CHRISTIAN          IL   CO-OP OBSERVER

            CO-OP OBSERVER STATION PNAI2 PANA.

0600 AM     SNOW             1 NNE CHAMPAIGN         40.12N 88.26W
12/23/2022  M1.6 INCH        CHAMPAIGN          IL   COCORAHS

            COCORAHS STATION IL-CP-111 CHAMPAIGN 0.6
            NNE.

0600 AM     SNOW             2 S CENTRAL ILLINOIS AI 40.45N 88.91W
12/23/2022  M2.0 INCH        MCLEAN             IL   COCORAHS

            COCORAHS STATION IL-MCL-56 BLOOMINGTON 3.9
            ESE.

0620 AM     SNOW             4 W VERMILION REGIONAL  40.19N 87.67W
12/23/2022  M0.2 INCH        VERMILION          IL   COCORAHS

            COCORAHS STATION IL-VR-33 DANVILLE 4.2 NW.

0630 AM     SNOW             2 E SOUTHERN VIEW       39.76N 89.61W
12/23/2022  M1.0 INCH        SANGAMON           IL   COCORAHS

            COCORAHS STATION IL-SG-66 SPRINGFIELD 2.2
            SE.

0630 AM     SNOW             1 NNE DANVILLE          40.15N 87.63W
12/23/2022  M1.5 INCH        VERMILION          IL   COCORAHS

            COCORAHS STATION IL-VR-14 DANVILLE.

0630 AM     SNOW             3 SSE BLUFF SPRINGS     39.95N 90.33W
12/23/2022  M1.6 INCH        CASS               IL   COCORAHS

            COCORAHS STATION IL-CS-3 3 SE BLUFF SPRINGS.

0645 AM     SNOW             1 SSW LAKE OF THE WOODS 40.20N 88.37W
12/23/2022  M1.8 INCH        CHAMPAIGN          IL   COCORAHS

            COCORAHS STATION IL-CP-139 MAHOMET 1.6 E.

0700 AM     SNOW             1 NW BUFFALO            39.86N 89.42W
12/23/2022  M0.4 INCH        SANGAMON           IL   CO-OP OBSERVER

            CO-OP OBSERVER STATION BUFI2 BUFFALO.

0700 AM     SNOW             3 WSW FARMER CITY       40.23N 88.69W
12/23/2022  M0.7 INCH        DE WITT            IL   COCORAHS

            COCORAHS STATION IL-DW-8 FARMER CITY 2.7
            WSW.

0700 AM     SNOW             3 W BISMARCK            40.26N 87.67W
12/23/2022  M1.0 INCH        VERMILION          IL   COCORAHS

            COCORAHS STATION IL-VR-4 HENNING 3.4 SE.

0700 AM     SNOW             2 E SOUTH JACKSONVILLE  39.71N 90.19W
12/23/2022  M1.5 INCH        MORGAN             IL   COCORAHS

            COCORAHS STATION IL-MG-14 JACKSONVILLE 2.6
            SE.

0700 AM     SNOW             1 SSE SAVOY             40.06N 88.25W
12/23/2022  M2.0 INCH        CHAMPAIGN          IL   COCORAHS

            COCORAHS STATION IL-CP-109 SAVOY 0.6 SSE.

0700 AM     SNOW             1 SSW MORTON            40.60N 89.47W
12/23/2022  M2.1 INCH        TAZEWELL           IL   CO-OP OBSERVER

            CO-OP OBSERVER STATION MRTI2 MORTON.

0700 AM     SNOW             3 WNW WASHINGTON        40.73N 89.45W
12/23/2022  M2.2 INCH        TAZEWELL           IL   COCORAHS

            COCORAHS STATION IL-TZ-36 WASHINGTON 2.0
            NNW.

0700 AM     SNOW             3 S SULLIVAN            39.56N 88.61W
12/23/2022  M0.2 INCH        MOULTRIE           IL   CO-OP OBSERVER

            CO-OP OBSERVER STATION SILI2 SULLIVAN 3S.

0700 AM     SNOW             3 W EDINBURG            39.65N 89.45W
12/23/2022  M0.2 INCH        CHRISTIAN          IL   COCORAHS

            COCORAHS STATION IL-CN-4 EDINBURG 3.0 W.

0700 AM     SNOW             1 E TAYLORVILLE AIRPORT 39.53N 89.31W
12/23/2022  M0.3 INCH        CHRISTIAN          IL   CO-OP OBSERVER

            CO-OP OBSERVER STATION TAYI2 2.5 W
            TAYLORVILLE.

0700 AM     SNOW             1 E PARIS               39.62N 87.67W
12/23/2022  M0.6 INCH        EDGAR              IL   CO-OP OBSERVER

            CO-OP OBSERVER STATION PWWI2 PARIS.

0700 AM     SNOW             LOVINGTON               39.71N 88.63W
12/23/2022  M0.6 INCH        MOULTRIE           IL   CO-OP OBSERVER

            CO-OP OBSERVER STATION LOVI2 LOVINGTON.

0700 AM     SNOW             1 NNW GEORGETOWN        39.98N 87.64W
12/23/2022  M0.8 INCH        VERMILION          IL   COCORAHS

            COCORAHS STATION IL-VR-35 GEORGETOWN 0.1
            NNW.

0700 AM     SNOW             1 WSW TUSCOLA           39.79N 88.29W
12/23/2022  M1.0 INCH        DOUGLAS            IL   CO-OP OBSERVER

            CO-OP OBSERVER STATION TUSI2 TUSCOLA.

0700 AM     SNOW             1 WSW TUSCOLA           39.79N 88.29W
12/23/2022  M1.0 INCH        DOUGLAS            IL   COCORAHS

            COCORAHS STATION IL-DG-4 TUSCOLA 0.5 WSW.

0700 AM     SNOW             2 SSW JAMAICA           39.97N 87.82W
12/23/2022  M1.2 INCH        VERMILION          IL   CO-OP OBSERVER

            CO-OP OBSERVER STATION SIDI2 SIDELL 4N.

0700 AM     SNOW             BRYANT                  40.47N 90.09W
12/23/2022  M1.4 INCH        FULTON             IL   COCORAHS

            COCORAHS STATION IL-FL-7 BRYANT 0.1 ENE.

0700 AM     SNOW             2 WNW SAVOY             40.08N 88.30W
12/23/2022  M1.6 INCH        CHAMPAIGN          IL   COCORAHS

            COCORAHS STATION IL-CP-155 CHAMPAIGN 2.9
            SSW.

0700 AM     SNOW             1 SSW CHAMPAIGN         40.09N 88.27W
12/23/2022  M1.8 INCH        CHAMPAIGN          IL   COCORAHS

            COCORAHS STATION IL-CP-28 CHAMPAIGN 1.3 SSW.

0700 AM     SNOW             SOUTH JACKSONVILLE      39.71N 90.23W
12/23/2022  M2.0 INCH        MORGAN             IL   CO-OP OBSERVER

            CO-OP OBSERVER STATION JCKI2 JACKSONVILLE.

0700 AM     SNOW             3 W LELAND GROVE        39.78N 89.73W
12/23/2022  M2.0 INCH        SANGAMON           IL   COCORAHS

            COCORAHS STATION IL-SG-17 SPRINGFIELD 4.4 W.

0700 AM     SNOW             1 W GALESBURG           40.95N 90.39W
12/23/2022  M2.0 INCH        KNOX               IL   CO-OP OBSERVER

            CO-OP OBSERVER STATION GBGI2 GALESBURG.

0700 AM     SNOW             4 SSW ALTA              40.77N 89.67W
12/23/2022  M2.2 INCH        PEORIA             IL   COCORAHS

            COCORAHS STATION IL-PR-8 PEORIA 3.4 WNW.

0700 AM     SNOW             1 NNW WASHINGTON        40.72N 89.41W
12/23/2022  M2.5 INCH        TAZEWELL           IL   COCORAHS

            COCORAHS STATION IL-TZ-23 WASHINGTON 1.7 NE.

0730 AM     SNOW             2 SW DECATUR            39.82N 88.98W
12/23/2022  M1.8 INCH        MACON              IL   COCORAHS

            COCORAHS STATION IL-MA-27 DECATUR 3.2 SW.

0800 AM     SNOW             4 NNE ILLIOPOLIS        39.91N 89.22W
12/23/2022  M0.8 INCH        MACON              IL   COCORAHS

            COCORAHS STATION IL-MA-34 ILLIOPOLIS 4.4
            NNE.

0800 AM     SNOW             2 WSW LAWRENCEVILLE     38.72N 87.72W
12/23/2022  M1.0 INCH        LAWRENCE           IL   CO-OP OBSERVER

            CO-OP OBSERVER STATION BRPI2 1.7 W
            LAWRENCEVILLE.

0800 AM     SNOW             3 WNW PEORIA HEIGHTS    40.75N 89.62W
12/23/2022  M1.4 INCH        PEORIA             IL   CO-OP OBSERVER

            CO-OP OBSERVER STATION PRWI2 PEORIA 5 NW.

&&
Local storm report, Dec 23, 9:01 AM CST, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
901 AM CST FRI DEC 23 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0901 AM     SNOW             3 W BISMARCK            40.26N 87.67W
12/23/2022  E1.0 INCH        VERMILION          IL   COCORAHS

&&
Local storm report, Dec 23, 9:02 AM CST, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
902 AM CST FRI DEC 23 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0901 AM     SNOW             WATSON                  39.03N 88.56W
12/23/2022  M0.9 INCH        EFFINGHAM          IL   PUBLIC

&&

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 23, 1:53 PM CSTWind Chill AdvisoryILXCass, Christian, Clark, Clay, Crawford, Cumberland and 10 more21 hr

Nearby

Wind Chill Warnings in Illinois, 2022Every wind chill warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.